Please use this identifier to cite or link to this item:
Title: Boundedness of Marcinkiewicz Integrals on Herz Spaces With Variable Exponent
Authors: Liu, Zongguang
Wang, Hongbin
Subject: Herz Spaces;Variable Exponent;Marcinkiewicz Integral;Commutator
Issue Date: 2012
Publisher: جامعة اليرموك
Description: المجلة الأردنية للرياضيات و الإحصاء
2012, Vol. 5 Issue 4, Pages 223 - 239
Document Type: Article
Language: ENG
Appears in Collections:Jordanian Journal of Mathematics and Statistics - JJMS

Files in This Item:
File SizeFormat 
593122.pdf177.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.